# SDR DL764040031

- Difficulty date: January 12, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 9,960 hours, 4,020 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T35313
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS DENTED BY GROUND EQUIPMENT NEAR FS 1367 AND STRINGER 29R.  THE DAMAGE WAS REMOVED WITH A CUTOUT IN THE SKIN AND REPAIRED WITH 2 EXTERNAL ALUMINUM REPAIR DOUBLERS PER ER/A 088020-14, REV B.
